# SDR FDEA201003030606

- Difficulty date: March 3, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 9G NET LOWER SUPPORT YOKE   EVALUATED AND FOUND NOT CARRIED OUT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR R & R CARRIED OUT IAW EA 1-5310-137920, TITLE: FUSELAGE - MAIN FRAME - FRAME DAMAGE AT STA 535 BETWEEN LONGERON 18L AND LONGERON 21L, AND   BETWEEN LONGERON 22L AND LONGERON 25L REPAIR. EO NR 1-5100-7-5001A4 PART 1,   TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
